# SDR AALA20060487

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHTING AT SEAT 14D INOPERATIVE.  RELAMPED EMERGENCY PATH LIGHTS AT SEAT 14D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
